# SDR ASAA2023082444749

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,004 hours, 9,376 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AUTO FAIL AND ALTN ILLUMINATED ON PRESSURIZATION PANEL. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH DCPC REF FIM 21-31 TASK 801 #1 NO FAULTS #2 LOGGED BCM FAULT #11. ACCOMPLISHED FIM 21-31 TASK 827, SYS RESET AND REPAIR CONFIRMATION TESTS PASSED. NO HISTORY 30 DAYS.
